# SDR CA970902015

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182B
- Engine: Cont O470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: VG47005A21P
- Condition: Cracked
- Location: Nr1 Position
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED POWER LOSS AND TEMPORARY ENGINE FAILURE. POST FLIGHT INSPECTION FOUND NR1 CYLINDER CRACKED.
